Kodai Mathematical Journal
- Kodai Math. J.
- Volume 37, Number 3 (2014), 532-543.
Lower bounds for blow-up time in a parabolic problem with a gradient term under various boundary conditions
This paper deals with the blow-up phenomena of the solution u of a nonlinear parabolic problem with a gradient nonlinearity and time dependent coefficients. By using techniques based on Sobolev type and differential inequalities, we derive explicit lower bounds for the blow-up time, if blow-up occurs, when different boundary conditions are taken into account.
Kodai Math. J., Volume 37, Number 3 (2014), 532-543.
First available in Project Euclid: 30 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Marras, Monica; Vernier Piro, Stella; Viglialoro, Giuseppe. Lower bounds for blow-up time in a parabolic problem with a gradient term under various boundary conditions. Kodai Math. J. 37 (2014), no. 3, 532--543. doi:10.2996/kmj/1414674607. https://projecteuclid.org/euclid.kmj/1414674607